# SDR REXA2013020900285

- Difficulty date: February 9, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N8646A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7646
- Aircraft time: 23,561 hours, 21,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: AP
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORT EMERGENCY LIGHT SYSTEM INOPERABLE UPON ARRIVAL IN DTW.  REPLACED ALL FOUR EMERGENCY BATTERY PACKS IAW CRJ 200 AMM 33-51-04.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
